# SDR SWIA202052745

- Difficulty date: August 17, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SURROUND FS 349 STGR 20R CORNER BRACKET CORRODED.  C-CHECK RO 9/21/2020.  REMOVED CORROSION FROM BRACKET SERVICE DOOR SURROUND FS 349 STGR 20R, REF CRJ 700 SRM.  SEE CONTINUATION CARD FOR DETAILS.
